Algebraičeskij podhod k operaciâm na èlementah bazy dannyh

Lebedeva, S.: Algebraičeskij podhod k operaciâm na èlementah bazy dannyh. Acta cybernetica, (5) 4. pp. 464-472. (1982)

[img] Cikk, tanulmány, mű
cybernetica_005_numb_004_464-472.pdf

Download (808kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1982
Volume: 5
Number: 4
Page Range: pp. 464-472
ISSN: 0324-721X
Language: orosz
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 472. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12332

Actions (login required)

View Item View Item